# SDR USAA2013101700002

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 56,251 hours, 20,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT SEAT 7C.  REPLACED LENS.
